# SDR USAA2012082800029

- Difficulty date: August 14, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK ASSEMBLY BETWEEN FR18 TO FR20, -Y254.  REPLACED SEAT TRACK ASSEMBLY BETWEEN FR18 TO FR20, -Y254 IAW A319 SRM 51-42-11, PAR 7B, FIG 12.
